On a new Ostrowski type inequality in two independent variables

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.367

Abstract

In this note a new integral inequality of Ostrowski type in two independent variables is established. The discrete analogue of the main result is also given.

Author Biography

B. G. Pachpatte

Department of Mathematics, Marathwada University, Aurangabad 431 004, (Maharashtra) India.

Published

2001-03-31

How to Cite

Pachpatte, B. G. (2001). On a new Ostrowski type inequality in two independent variables. Tamkang Journal of Mathematics, 32(1), 45-49. https://doi.org/10.5556/j.tkjm.32.2001.367

Issue

Section

Papers